MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIKING M MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION VIKING M MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2040045
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 11/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient fell during a transfer with a viking m lift.A patient was being transferred from the bed to a geriatric chair with one caregiver when.Reportedly the sling loop was in place when the transfer began but came loose during the transfer and came out of the lift¿s sling bar.Allegedly, the patient fell to the floor headfirst, from a height of ¿approximately one meter.¿ the patient hit their head and sustained a wound on the back of their head.The nurse placed a pillow under the patient¿s head, and an ambulance was called.The patient was taken to the hospital, where the head wound was closed with three staples.A facility supervisor reviewed the incident with the caregiver present on the same day and concluded that the sling loop was likely not properly secured to the lift¿s sling bar.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
H11: the device was evaluated onsite.During evaluation, the sling was found intact and both latches are ok.Per the facility the loop of the lifting sling could not have been properly secured on the lift arm hook.If it had been properly in place, the sling could not have come undone while tightening, unless it broke or was incorrectly positioned.The reported condition was verified.The cause of the event was due to a user error.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
VIKING M MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23688865
Report Number8030916-2025-00139
Device Sequence Number6024004
Product Code FSA
UDI-Device Identifier00887761981874
UDI-Public(01)00887761981874
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number2040045
Device Catalogue Number2040045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown